# SDR HEEA966584

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Switch
- Part number: 071121627
- Condition: Defective
- Location: Cockpit Nav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY SWITCH HAS NO SPRING TENSION. INSTALLED SWITCH S102.  REPAIRED PROBLEM.  ALSO INSTALLED HEADER P201.  UNIT BENCH CHECK GOOD.
